# SDR MASA00011

- Difficulty date: February 3, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050107
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5845 - LGA-RDU - AFTER TAKEOFF, THE AIRCRAFTS NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND ADJUSTED THE PROXIMITY SWITCH AND SERVICED THE STRUT.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
